Pine Bluff, AR
A 22-year-old female asked:
I had a headache earlier and took maxalt (rizatriptan). now i have a ha on the other side of my head. i'm okay if i am still but moving makes it throb. migraine?
1 doctor answer • 1 doctor weighed in
Family Medicine 26 years experience
Possibly: If you only took one dose of the Maxalt, (rizatriptan) you may take another, no more than 2 a day. If headache persists, should have this evaluated. Is this headache similar to or different than your typical migraine? If different, should have it evaluated. Hope this was helpful and you feel better soon. Dr R
1.7k viewsAnswered >2 years ago
Last updated Jan 27, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.